MathSciNet Relay Station
MathSciNet bibliographic data
MR1501984 20F05 (57M07 57S30)
Coxeter, H. S. M. The abstract groups $G^{m,n,p}$. Trans. Amer. Math. Soc. 45 (1939), no. 1, 73–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement